Jump to content

Search the Community

Showing results for tags 'Avinza'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hoping someone can help I have recently been prescribed Mirtazapine which I believe has increased my anxiety, I tremble inside through my whole body. I have been on many many different AD's all with terrible side effects. I'm too scared to taper off slowly as the anxiety is out of control and my dr told me to take Valium to counteract the anxiety. Very stressed and anxious would love to hear from someone who has experienced this anxiety side effect from Mirtazapine
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy